Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

On anti-depressants, have low sex drive, get precum after urine, improvement with gonadil f. How long should it be taken?

I have low sex drive and less hardness, and erection lasts 20 seconds only, also i have precum after urine discharge , i used some herbal medicine it does good effect on the sex urge but in longer spell now it is not working. I. am a depressive patient and taking Wellbutrin XL and Lamictal since six months, my doctor gave me gonadil f and i am using it since 3 days and i feel some sex and hardness is improving, my question is that can i use it for longer time then described which says that i tab morning & 1 in evening for 3 months or 2 morning & 2 evening for 2-4 weeks ? Can precum be cured ?
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
dear ...Depression it self is the main cause of
loss of libido...
and almost all antidepressants have side effect of causing impotency and loss of libido .....
Gonadil -F is a good medicine has no major side effect if use for long time ....
wish you a very good health ...
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor